DOI QR코드

DOI QR Code

PRECISE ASYMPTOTICS FOR THE MOMENT CONVERGENCE OF MOVING-AVERAGE PROCESS UNDER DEPENDENCE

  • Zang, Qing-Pei (Faculty of Science Jiangsu University, School of Mathematical Science Huaiyin Normal University) ;
  • Fu, Ke-Ang (School of Statistics and Mathematics Zhejiang Gongshang University)
  • Received : 2008.12.15
  • Published : 2010.05.31

Abstract

Let {$\varepsilon_i:-{\infty}$$\infty$} be a strictly stationary sequence of linearly positive quadrant dependent random variables and $\sum\limits\frac_{i=-{\infty}}^{\infty}|a_i|$<$\infty$. In this paper, we prove the precise asymptotics in the law of iterated logarithm for the moment convergence of moving-average process of the form $X_k=\sum\limits\frac_{i=-{\infty}}^{\infty}a_{i+k}{\varepsilon}_i,k{\geq}1$

Keywords

precise asymptotics;moving-average;linear positive quadrant dependence

References

  1. R. M. Burton and H. Dehling, Large deviations for some weakly dependent random processes, Statist. Probab. Lett. 9 (1990), no. 5, 397-401. https://doi.org/10.1016/0167-7152(90)90031-2
  2. Y. S. Chow, On the rate of moment convergence of sample sums and extremes, Bull. Inst. Math. Acad. Sinica 16 (1988), no. 3, 177-201.
  3. A. Gut and A. Spataru, Precise asymptotics in the law of the iterated logarithm, Ann. Probab. 28 (2000), no. 4, 1870-1883. https://doi.org/10.1214/aop/1019160511
  4. I. A. Ibragimov, Some limit theorems for stationary processes, Teor. Verojatnost. i Primenen. 7 (1962), 361-392.
  5. T. S. Kim and J. I. Baek, A central limit theorem for stationary linear processes generated by linearly positively quadrant-dependent process, Statist. Probab. Lett. 51 (2001), no. 3, 299-305. https://doi.org/10.1016/S0167-7152(00)00168-1
  6. E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist. 37 (1966), 1137-1153. https://doi.org/10.1214/aoms/1177699260
  7. D. L. Li, M. B. Rao, and X. C. Wang, Complete convergence of moving average processes, Statist. Probab. Lett. 14 (1992), no. 2, 111–114.
  8. Y. X. Li and J. F. Wang, The law of the iterated logarithm for positively dependent random variables, J. Math. Anal. Appl. 339 (2008), no. 1, 259-265. https://doi.org/10.1016/j.jmaa.2007.06.044
  9. C. M. Newman, Asymptotic independence and limit theorems for positively and negatively dependent random variables, Inequalities in statistics and probability (Lincoln, Neb., 1982), 127-140, IMS Lecture Notes Monogr. Ser., 5, Inst. Math. Statist., Hayward, CA, 1984.